# SDR DALA1018929005

- Difficulty date: July 11, 2010
- Submitted: August 12, 2010
- Operation: Air carrier
- Aircraft: N905DE
- Make and model: Doug MD-88
- Aircraft serial: 53410
- Aircraft time: 48,940 hours, 36,148 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PAN BELOW AFT STOP NR 3 AT C1 DOOR REF T0178310. CRACK WAS STOPED DRILLED IAW SRM 52-05, FG 50 AND 51. DOUBLER WAS FABRICATED IAW SRM 52-05, FIG 50 AND TREATED/PAINTED IAW 51-10-3.  EDDY CURRENT INSP OF STOP DRILL FOUND NO CRACK AFTER STOP DRILL. REPAIR WAS INSTALLED IAW SRM52-05, FIG 50.
